# SDR 07FDEA00215

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1853-1871
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN AFT RT OUTBD SEAT TRACK, EXISTING SPLICE REPAIR BETWEEN STA 1853 TO 1871 X= -100 APPROX PERFORMED GVI IAW EO 8-5100-7-5001 P2 CRITERIA, FOUND CORROSION WITH EXFOLIATION AROUND HEADS OF FASTENERS ON SPLICE SEAT TRACK.  REMOVED FASTENERS IAW SRM 51-30-00 VOL 2.  REMOVED CORROSION AND VERIFIED LIMITS IAW SRM 53-70-00 FIG 5 VOL 1.  NOMINAL THK IS .132, RESIDUAL THK IS .122, MTRL REMOVED IS .010, MAT REMOVED IS 7.5 PERCENT.  TREATED REWORKED AREA IAW SRM 51-21-01 VOL 2 AND REINSTALLED FASTENERS IAW SRM 53-70-00 FIG 6   VOL1 AND SRM 51-30-00 VOL 2, MAT REMOVED IS WITHIN LIMITS IAW SRM 53-70-00 FIG 5 VOL 1.
